Tysabri rebound?

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis
Post Reply
User avatar
Ernst
Family Elder
Posts: 294
Joined: Sat Nov 15, 2008 3:00 pm
Location: Rovaniemi

Tysabri rebound?

Post by Ernst » Sat Jul 20, 2013 6:32 am

There is some research data about "tysabri rebound" effect.. but what causes it? Is there any scientific data about it?
My wife's 3 yrs post video: http://www.youtube.com/watch?v=eLeqLps8XR8

Our family: http://www.youtube.com/watch?v=p_QCKxeQAlg

User avatar
HarryZ
Family Elder
Posts: 2570
Joined: Tue May 25, 2004 2:00 pm
Location: London, ON, Canada
Contact:

Re: Tysabri rebound?

Post by HarryZ » Sat Jul 20, 2013 9:33 am

Ernst wrote:There is some research data about "tysabri rebound" effect.. but what causes it? Is there any scientific data about it?
Tysabri is a drug that really plays with your immune system. It can effect MS patients in different ways if one decides to stop using it.
I don't believe they know enough about the mechanism of what happens to really have an answer as yet.

Harry

User avatar
NHE
Volunteer Moderator
Posts: 5049
Joined: Sat Nov 20, 2004 3:00 pm
Has thanked: 1 time
Been thanked: 6 times
Contact:

Re: Tysabri rebound?

Post by NHE » Sat Jul 20, 2013 12:56 pm

Ernst wrote:There is some research data about "tysabri rebound" effect.. but what causes it? Is there any scientific data about it?
Try doing a search for IRIS which is also known as immune reconstitution inflammatory syndrome.

User avatar
NHE
Volunteer Moderator
Posts: 5049
Joined: Sat Nov 20, 2004 3:00 pm
Has thanked: 1 time
Been thanked: 6 times
Contact:

Re: Tysabri rebound?

Post by NHE » Sat Jul 20, 2013 11:06 pm

Ernst wrote:There is some research data about "tysabri rebound" effect.. but what causes it? Is there any scientific data about it?
Here are some journal articles...

Pathology of immune reconstitution inflammatory syndrome in multiple sclerosis with natalizumab-associated progressive multifocal leukoencephalopathy
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3259335/

Immune reconstitution inflammatory syndrome in patients with multiple sclerosis following cessation of natalizumab therapy.
http://www.ncbi.nlm.nih.gov/pubmed/20937940

Immune reconstitution inflammatory syndrome in natalizumab-associated PML
http://www.neurology.org/content/77/11/1061.short

Lethal Multiple Sclerosis Relapse After Natalizumab Withdrawal
http://www.ncbi.nlm.nih.gov/pubmed/23100404

These are just a few examples. There are many more.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post